# SDR TRAX200700344

- Difficulty date: March 12, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 16,003 hours, 13,165 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Handle
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD OUTER HANDLE CRACKED.
